Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12840
Title: Automatic completely-simple semigroups
Authors: Campbell, CM
Robertson, EF
Ruškuc, M
Thomas, RM
First Published: May-2002
Citation: ACTA MATHEMATICA HUNGARICA, 2002, 95 (3), pp. 201-215
DOI Link: 10.1023/A:1015632704977
ISSN: 0236-5294
Links: http://hdl.handle.net/2381/12840
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.